Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Das Formenproblem derl-dimensionalen Hyperflächen inn-dimensionalen Räumen konstanter Krümmung

  • 17 Accesses

  • 2 Citations

This is a preview of subscription content, log in to check access.

Literatur

  1. 1

    Vn:n-dimens-metrischer Raum mit positiv definitem Maßtensorgik.

  2. 2

    Darunter verstehen wirn zu je zweien senkrechte Einheitsvektoren.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Burstin, C., Mayer, W. Das Formenproblem derl-dimensionalen Hyperflächen inn-dimensionalen Räumen konstanter Krümmung. Monatsh. f. Mathematik und Physik 34, 89–136 (1926). https://doi.org/10.1007/BF01694894

Download citation